# SDR C2XA97CL016

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensors
- Part number: 922FS2A6N2735
- Condition: Dirty
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 3492 - CREW REPORTED THAT AFTER DEPARTURE THE LANDING GEAR FAILED TO RETRACT.  AIRCRAFT RETURNED TO FIELD.  THE AIRCRAFT ACCOMPLISHED AN UNEVENTFUL FERRY FLIGHT FROM IAD TO CLE.  MAINTENANCE INSPECTED THE LANDING GEAR AND CLEANED THE A/B SYSTEM PROXIMITY SENSORS.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120MM 32-31-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
